# SDR AALA20150408010

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 87,685 hours, 13,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 36448
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CABIN SEAT MOUNTED EMERGENCY LIGHTS FROM 2J - 8J ARE INOPERATIVE.  REPLACED BATTERY CHARGER & BATTERY M730 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
